# SDR AWXA200200256

- Difficulty date: March 29, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 51,195 hours, 31,381 cycles
- Engine: Cfmint CFM563B2
- Engine time: 48,083 hours, 30,577 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Wire Harness
- Part number: AW71500042
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK - FLT 0332 - AFTER T/O ENROUTE FROM OMA TO PHX,  NR 2 ENGINE EGT FLUXUATED FULL SCALE FROM 0 TO 1250, RED LIGHT CAME ON AND DIGITS DISAPPEARED,  FLUXUATED BACK TO 0 AND DIGITS DISAPPEARED AGAIN.  IN LIGHT CHOP TO SMOOTH CONDITIONS EGT GAUGE FAILED INTERMITTENTLY THROUGH OUT RETURN TO OMA, EGT DID NOT RESPOND TO THROTTLE MOVEMENT,  NR 1 ENGINE OPERATED NORMALLY. NOTE: AIRCRAFT EXPERIENCED NR 2 ENGINE EGT OVERTEMP IN LIGHT TO MODERATE TURBULANCE (5 SECONDS) ON PREVIOUS FLT INTO OMA (FLT 0512), MAINTENANCE REMOVED AND REPLACED 2 EACH WIRING  HARNESSES IAW BMM 77-21-01-4 FOR THIS EVENT. (FLT 0332) MAINTENANCE PERFORMED 70 PERCENT POWER RUN,  NR 2 EGT WENT FROM NORMAL TO 1250 DEGREES C TO 0 DEGREES C A
